# SDR 97ZZZX323

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT STRUCTURE AFT OF FRAME 50, THERE IS A DIAPHRAGM BETWEEN THE UPPER AND LOWER SPEED BRAKE LOWER HINGE LONGERONS THAT HAS A CRACK IN THE LIP OF ITS LIGHTNING HOLE, APPROXIMATELY .3750 INCH LONG.  CORRECTIVE ACTION:  STOP DRILLED CRACK END PER AVRO FAX.  NO CRACKS.  GEN WC FOR 2000 CYC REINSP.  PERF'D ET AND LOCATED END OF CRACK.
